DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/212

Title: Fuzzy topological intersection theorem
Authors: Behera, A
Keywords: Fuzzy point
Fuzzy compact topological space
Fuzzy connected topological space
Fuzzy upper and lower semicontinuous correspondence
Issue Date: 1998
Publisher: Elsevier
Citation: Fuzzy Sets and Systems, Vol 96, Iss 1, P 119-123
Abstract: By introducing fuzzy upper and lower correspondence between fuzzy topological spaces, the fuzzy version of the topological intersection theorem is proved.
Description: Copyright for this article belongs to Elsevier Science Ltd http://dx.doi.org/10.1016/S0165-0114(96)00287-4
URI: http://hdl.handle.net/2080/212
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab2.pdf468KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback